Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Discolored Semen
Apr 25, 2004

When I ejaculate my semen comes out yellow in color. I have been suffering from very low libido and am taking 20mg. of Leaxapro as well as a host of other HIV drugs (FUZEON< REYATAZ< ANGENERASE,NORVIR) - when I am able to get involved in at least masturbation my ejaculate is yellow and the semen does not ejaculate but rather oozes out. I do take high potency vitamins which colors the urine. Your opinins and suggestions would be very helpful. I am 53 yrs old and have a Viral load of about 20,000 copies/TCELl 285. Thanks

Response from Dr. Henry

Some vitamins, Reyataz (increase indirect bilirubin) and perhaps some of your other meds could cause your semen to develop a yellow color. There may be other explanations that I am not aware of. In the absence of any infection that usually is not a sign of any serious condition by itself. KH



Previous
change meds
Next
Pointy Breasts

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement